# SDR 9707319603

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- Engine: Pwa JT8D7
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EPR INDICATION DID NOT RESPOND.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  ENGINE OPERATIONAL CHECK WAS PERFORMED, ALL PARAMETERS WERE NORMAL.  PROBLEM COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
